Accutane and adapalene cream?

I'm 20years old male with accuten for 1 month and I use adapalene cream what do you think should used together adapalene and accutane?

Doctor Answers 1

Accutane and retinoids

Thank you for your question. It is not recommended to combine Accutane therapy with any other acne treatments, including over-the-counter products. In my experience, Accutane therapy has been effective as a solo treatment for acne, and I would not recommend combining Accutane with adapalene because adapalene is a retinoid, which gently exfoliates your skin to eliminate comedonal acne (whiteheads and blackheads). Retinoids make your skin dry and sometimes peel, and in conjunction with the drying side effects of Accutane, the risks of you developing rashes or irritation to your skin increases. I highly advise you to speak with your prescribing physician regarding your treatment and concerns. Take care and good luck. 


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.